# SDR SIMA20140210002

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 29,646 hours, 25,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET ON FIRST OFFICER`S FLASHLIGHT CRADLE BROKEN.  R&R FIRST OFFICER`S EMERGENCY FLASHLIGHT BASE IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD MEL RESTORED.
